MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-057
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2009 for the patient's hip joint.The revision surgery was performed on (b)(6) 2021.The reason of the revision surgery was sudden pain.The surgeon had predicted some problem caused by trunnionosis, however, made an incision and looked at the affected area, there was no metal debris at neck and head, no sign of armd.There was no loosening.The surgeon commented that surprisingly, it was fine.He did not mention the cause of pain.The surgeon removed all implants and inserted new implants (manufactured by another company).The surgery was completed successfully.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the patient underwent a revision surgery due to pain.The surgeon commented that the pain seemed to be caused by the trunnion, but the taper of the neck and head was unexpectedly clean.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device did not identify any product defects or anomalies.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
9/10 COCR HEAD 28MM -3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11398072
Report Number1818910-2021-04084
Device Sequence Number16448981
Product Code JDI
UDI-Device Identifier10603295276623
UDI-Public10603295276623
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1521-90-057
Device Catalogue Number152190057
Device Lot Number2824068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer02/24/2021
03/08/2021
04/16/2021
05/05/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/04/2021
03/31/2021
04/27/2021
05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AML A PLUS 9.0 MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X30MM; CANCELLOUS BONE SCREW 6.5X35MM; DURALOC 1200 SERIES 54MM OD; ENDURON 10D 54OD X 28ID; AML A PLUS 9.0 MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X30MM; CANCELLOUS BONE SCREW 6.5X35MM; DURALOC 1200 SERIES 54MM OD; ENDURON 10D 54OD X 28ID
Outcome Attributed to Adverse Event Required Intervention;